Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 124, NWS North Platte, NE

July 5, 2019Keith County, Lincoln County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2019, 12:07 AM MDT for Keith County, Lincoln County, McPherson County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2019, 12:07 AM MDT (06:07 UTC)
Expired
Jul 5, 2019, 12:45 AM MDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Keith County, NE, Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 12:10 AM MDTTSTM WND GST 581 Nw Sutherland, NEPWS STATION KNESUTHE2

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 9:08 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2120 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

931 
WUUS53 KLBF 050607
SVRLBF
NEC101-111-117-050645-
/O.NEW.KLBF.SV.W.0124.190705T0607Z-190705T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
107 AM CDT Fri Jul 5 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  East central Keith County in southwestern Nebraska...
  Northwestern Lincoln County in southwestern Nebraska...
  Southeastern McPherson County in west central Nebraska...

* Until 145 AM CDT/1245 AM MDT/.

* At 106 AM CDT/1206 AM MDT/, a severe thunderstorm was located near
  Sarben, or 24 miles west of North Platte, moving northeast at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sutherland, Hershey, Paxton, Sutherland Reservoir State Recreation
  Area, Sarben, Coker and O'Fallons.

This includes the following highways...
 Highway 92 between mile markers 208 and 209.
 Highway 97 between mile markers 4 and 26.
 Interstate 80 in Nebraska between mile markers 145 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 10143 4154 10087 4133 10063 4097 10122
TIME...MOT...LOC 0606Z 228DEG 31KT 4112 10124 

HAIL...1.00IN
WIND...60MPH
 
$$

Gomez/CDC
1 follow-up statement
286 
WWUS53 KLBF 050628
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
128 AM CDT Fri Jul 5 2019

NEC101-111-117-050645-
/O.CON.KLBF.SV.W.0124.000000T0000Z-190705T0645Z/
Keith NE-Lincoln NE-McPherson NE-
128 AM CDT Fri Jul 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM
CDT/1245 AM MDT/ FOR EAST CENTRAL KEITH...NORTHWESTERN LINCOLN AND
SOUTHEASTERN MCPHERSON COUNTIES...

At 128 AM CDT/1228 AM MDT/, a severe thunderstorm was located near
Hershey, or 16 miles northwest of North Platte, moving northeast at
35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sutherland, Hershey, Sarben, Sutherland Reservoir State Recreation
Area, Coker and O'Fallons.

This includes the following highways...
 Highway 92 between mile markers 208 and 209.
 Highway 97 between mile markers 4 and 26.
 Interstate 80 in Nebraska between mile markers 148 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 10087 4133 10063 4099 10119 4118 10139
TIME...MOT...LOC 0628Z 228DEG 31KT 4125 10105 

HAIL...1.00IN
WIND...60MPH
 
$$

Gomez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:32 PM MDT, 35 minutes earlier.

Area forecast discussion, Jul 4, 11:32 PM MDT, 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1232 AM CDT Fri Jul 5 2019

.SHORT TERM...(This evening through Friday night)
Issued at 340 PM CDT Thu Jul 4 2019

The primary forecast challenge through Friday night deals with
thunderstorms and severe potential. A surface boundary / cool front
bisecting the Sandhills should drop south tonight, which will be the
focus for the storms. The atmosphere is primed for large hail,
strong winds, and torrential rainfall.

This evening and tonight... Convective initiation is underway across
northwest Nebraska (Sheridan Co) as of 20z. A few thundershowers are
also pulsing up and down along the differential heating boundary,
roughly aligned with I-80, caused by a stubborn stratus deck over
far SW Neb. Expect an increase in activity through the evening in
the panhandle as CIN continues to erode and upper air support
arrives in the form of an H5-7 shortwave. Severe indices suggest the
potential for large hail, damaging winds, very heavy rain, and
possibly a tornado. The 19z LBF RAOB shows a cap remaining around
H7, while SPC mesoanalysis suggests it's quickly eroding (also shown
by the showers). Instability is ample (MUCAPE 2000-3000j/kg) due to
mid/upper 60s dew points and lifted index around -5. CAPE in the -10
to -30C hail growth zone is also rather fat. Deep layer shear has
increased to around 40 kts in western Neb and around 30 kts central
Neb, which is sufficient for organized and sustained convection.
Short-term model guidance is in agreement with bringing the LLJ nose
right into southwest Neb, which should increase low level shear.
Current southeast surface winds are creating a veering profile and
are not forecast to change much tonight. Thinking the greatest hail
and tornado threat will be west of Hwy 61, where convective mode is
more likely to be supercellular. Around 06z, storms should grow more
upscale around the Hwy 83 corridor as they become more elevated and
the wind profile becomes more unidirectional. Forecast soundings
maintain plenty of DCAPE (1000+ j/kg) while the storms become
clusters or a QLCS, adding to the damaging wind threat. Included
heavy rain wording to the entire CWA as PWATs are well above climo,
moisture transport vectors indicate a large fetch of moisture
streaming up the Plains, and previous nights' rainfall totals have
exceeded one inch. The greatest thunder coverage, and subsequent
severe threat, should be out of the CWA by 12z. Generally followed a
blend of the HRRR and NAMnest for storm timing.

Friday and Friday night... Continued thunder mention as the region
sits in easterly/upslope flow in the post fropa environment.
Sufficient instability remains with the help of cooler temps
aloft/steep lapse rates and continued moisture advection in the low
levels. Deep layer shear is also supportive of severe potential.
Concerns include effects from tonight's convection, location of
outflow boundaries, the lack of an LLJ, and overall coverage (CAMs
not as bullish). Cooled max temps slightly to account for mixed
cloudiness, northeast flow at H85, and potential storms. Forecast
highs range from upper 70s along the Pine Ridge to mid 80s far
southwest.

.LONG TERM...(Saturday through Thursday)
Issued at 340 PM CDT Thu Jul 4 2019

The synoptic pattern into early next week suggests continued
periodic thunderstorm chances and seasonable temperatures for
western Nebraska. The area sits on the periphery of the Western US
trough and southern Plains high, a favored area for storm tracks and
in an environment supportive of strong convection. Various surface
boundaries (quasi-stationary or warm front Sunday and cool front
Tuesday) will add forcing and lift. Temperature-wise, highs should
stick to the lower 80s through the weekend, then warm early next
week under WAA and southerly flow at H85.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1232 AM CDT Fri Jul 5 2019

Two thunderstorm complexes are expected overnight across
southwest Nebraska and northern Nebraska. The storm activity could
span most to nearly all of western and north central Nebraska.
Storm activity is expected to exit swrn and ncntl Nebraska 12z-14z
Friday morning. VFR is expected thereafter through 22z Friday
afternoon.

Scattered to numerous thunderstorm coverage is expected Friday
evening with storms developing in the west and moving east in the
evening.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Snively
LONG TERM...Snively
AVIATION...CDC
Hazardous weather outlook, Jul 4, 9:43 PM MDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1043 PM CDT Thu Jul 4 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-060345-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1043 PM CDT Thu Jul 4 2019 /943 PM MDT Thu Jul 4 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Numerous to widespread thunderstorms will blossom late this
evening across southwestern Nebraska and parts of the Sandhills.
These storms will then continue through late tonight. Severe
storms will be possible with large hail, damaging winds, and heavy
rainfall all threats.

Elsewhere, scattered thunderstorms will be possible across
northwestern Nebraska and northern Nebraska late tonight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Daily thunderstorm chances continue this weekend and into next
week. A marginal risk of severe weather exists across portions of
the outlook area both Friday and Saturday, with hail, wind, and
heavy rain being the main threats. Severe weather potential for
Sunday and beyond is uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening,
especially west of Highway 83. Reports of hail, wind, and
rainfall reports are appreciated.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jul 4, 9:34 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1034 PM CDT THU JUL 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       13 ENE TRYON            41.63N 100.71W
07/04/2019  M0.95 INCH       LOGAN              NE   PUBLIC

0353 PM     HAIL             7 SSW GORDON            42.71N 102.26W
07/04/2019  M1.00 INCH       SHERIDAN           NE   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL AND HEAVY RAIN.

0412 PM     HAIL             8 S GORDON              42.69N 102.20W
07/04/2019  E1.25 INCH       SHERIDAN           NE   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL

0413 PM     HEAVY RAIN       5 S GORDON              42.73N 102.20W
07/04/2019  E2.00 INCH       SHERIDAN           NE   PUBLIC

            ESTIMATED 2 INCHES OF RAINFALL WITHIN 1 HOUR.

0426 PM     HAIL             9 SSE GORDON            42.69N 102.14W
07/04/2019  M2.50 INCH       SHERIDAN           NE   PUBLIC

            HAIL RANGING FROM PEA SIZE TO TENNIS BALL SIZE. MOST OF
            THE HAIL WAS GOLF BALL SIZE. HEAVY RAIN REPORTED AS WELL
            WITH PONDING IN THE YARD.

0530 PM     HAIL             21 SSE GORDON           42.53N 102.05W
07/04/2019  M2.50 INCH       CHERRY             NE   PUBLIC

            SIGNIFICANT DAMAGE FROM WIND AND HAIL... INCLUDING
            SHATTERED WINDOWS. HAIL MEASURED 2.25+ IN. SMALLER HAIL
            NEARLY COVERED GROUND.

0530 PM     TSTM WND DMG     21 SSE GORDON           42.53N 102.05W
07/04/2019                   CHERRY             NE   PUBLIC

            SIGNIFICANT STRUCTURE DAMAGE FROM WIND AND HAIL. WIND
            ESTIMATED 80 MPH. TIN ROOF PEELED OFF AND WINDOWS
            SHATTERED.

0543 PM     HAIL             25 SE GORDON            42.55N 101.86W
07/04/2019  E1.75 INCH       CHERRY             NE   PUBLIC

            HAD GOLF BALL SIZE HAIL WITH THE MAJORITY AS MOTH BALL
            AND PEA SIZE.

0623 PM     HAIL             26 N WHITMAN            42.42N 101.56W
07/04/2019  E2.00 INCH       CHERRY             NE   PUBLIC

            ESTIMATED HAIL SIZE. THREE WINDOWS BROKEN AT HOUSE.

0629 PM     HAIL             26 N WHITMAN            42.42N 101.56W
07/04/2019  M1.75 INCH       CHERRY             NE   PUBLIC

            ROOF DAMAGE AND WINDOWS DAMAGED/BROKEN. VERY STRONG WINDS
            BUT NO WIND ESTIMATE AVAIL.

0630 PM     HAIL             27 N WHITMAN            42.43N 101.47W
07/04/2019  E1.75 INCH       CHERRY             NE   PUBLIC

0659 PM     HAIL             18 NNW MULLEN           42.26N 101.22W
07/04/2019  E1.75 INCH       CHERRY             NE   PUBLIC

0709 PM     HAIL             18 NNW MULLEN           42.28N 101.18W
07/04/2019  E1.75 INCH       CHERRY             NE   PUBLIC

0709 PM     TSTM WND DMG     18 NNW MULLEN           42.28N 101.18W
07/04/2019                   CHERRY             NE   PUBLIC

            TREE LIMBS DOWN AND BROKEN WINDOWS WITH WINDS ESTIMATED
            AT LEAST 50-60 MPH.

0750 PM     HAIL             18 NW THEDFORD          42.16N 100.82W
07/04/2019  M1.00 INCH       CHERRY             NE   PUBLIC

0850 PM     HAIL             8 NE THEDFORD           42.07N 100.47W
07/04/2019  E1.75 INCH       THOMAS             NE   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

ET
Special weather statement, Jul 4, 10:33 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
1033 PM MDT Thu Jul 4 2019

NEZ022-056-050500-
Deuel NE-Garden NE-
1033 PM MDT Thu Jul 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARDEN AND DEUEL
COUNTIES UNTIL 1100 PM MDT...

At 1032 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chappell, moving northeast at 15 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Chappell, Mount Vernon and Intersection of Highway 27 and 9 Mile
Road.

This includes Interstate 80 in Nebraska between mile markers 78 and
90.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
the Panhandle of Nebraska.

LAT...LON 4119 10261 4137 10231 4115 10212 4100 10252
      4100 10256 4107 10262
TIME...MOT...LOC 0432Z 236DEG 19KT 4112 10250

Gomez
Special weather statement, Jul 4, 10:42 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
1042 PM MDT Thu Jul 4 2019

NEZ058-069-050515-
Chase NE-Perkins NE-
1042 PM MDT Thu Jul 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES UNTIL 1115 PM MDT...

At 1042 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lamar, or 15 miles northwest of Imperial, moving northeast at 25 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Grant, Lamar and Chase.

This includes Highway 61 between mile markers 52 and 63, and between
mile markers 68 and 69.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southwestern Nebraska.

LAT...LON 4046 10189 4056 10206 4065 10205 4091 10180
      4075 10152
TIME...MOT...LOC 0442Z 217DEG 27KT 4063 10190

Gomez
Special weather statement, Jul 4, 10:47 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service North Platte NE
1147 PM CDT Thu Jul 4 2019

NEZ071-050515-
Frontier NE-
1147 PM CDT Thu Jul 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRONTIER COUNTY
UNTIL 1215 AM CDT...

At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Eustis, or 22 miles southwest of Lexington, moving
northeast at 15 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Eustis.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Nebraska.

LAT...LON 4058 10024 4070 10006 4070 9998 4047 9998
      4043 10010
TIME...MOT...LOC 0447Z 235DEG 15KT 4056 10006

Gomez
Local storm report, Jul 4, 11:37 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1237 AM CDT FRI JUL 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     FLASH FLOOD      8 SSW EUSTIS            40.56N 100.09W
07/05/2019                   FRONTIER           NE   TRAINED SPOTTER

            FLOODING REPORTED VIA SPOTTERNETWORK.ORG. VERY HEAVY RAIN
            CAUSING LOW LYING AREAS TO FLOOD. 2 INCHES OF RAIN LAST
            HOUR.

&&

ET
Special weather statement, Jul 4, 11:42 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
1242 AM CDT Fri Jul 5 2019

NEZ035-036-057-050615-
Arthur NE-McPherson NE-Keith NE-
1242 AM CDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...CENTRAL
KEITH AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 115 AM CDT/1215 AM
MDT/...

At 1242 AM CDT/1142 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Kingsley Dam, or near Ogallala, moving northeast at
30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ogallala, Lemoyne, Keystone, Roscoe, Kingsley Dam, Broganville and
Lake View Campground.

This includes the following highways...
 Highway 61 between mile markers 82 and 113.
 Highway 92 between mile markers 132 and 138.
 Interstate 80 in Nebraska between mile markers 123 and 133.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT/400 AM
MDT/ for southwestern and west central Nebraska.

LAT...LON 4102 10168 4117 10191 4156 10162 4139 10129
TIME...MOT...LOC 0542Z 216DEG 30KT 4120 10171

Gomez

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:38 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Jul 4, 6:43 PM MDTSevere Thunderstorm WarningLBFCherry, Thomas62 min
Jul 4, 7:37 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas38 min
Jul 4, 8:14 PM MDTSpecial Weather StatementLBFBlaine46 min
Jul 4, 10:33 PM MDTSpecial Weather StatementLBFDeuel27 min
Jul 4, 10:42 PM MDTSpecial Weather StatementLBFChase33 min
Jul 4, 10:47 PM MDTSpecial Weather StatementLBFGosper28 min
Jul 4, 11:02 PM MDTAreal Flood AdvisoryLBFDeuel, Garden3 hr
Jul 4, 11:12 PM MDTFlash Flood WarningLBFFrontier5 hr
Jul 4, 11:18 PM MDTSevere Thunderstorm WarningLBFFrontier42 min
Jul 4, 11:32 PM MDTFlash Flood WarningLBFDeuel, Garden5 hr
Jul 4, 11:42 PM MDTSpecial Weather StatementLBFKeith33 min
Jul 4, 11:57 PM MDTSevere Thunderstorm WarningLBFFrontier48 min
Jul 5, 12:00 AM MDTAreal Flood AdvisoryLBFChase2 hr
Jul 5, 12:15 AM MDTSpecial Weather StatementLBFLincoln30 min
Jul 5, 12:22 AM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson23 min
Jul 5, 12:24 AM MDTAreal Flood AdvisoryLBFKeith, Lincoln5 hr
Jul 5, 12:26 AM MDTSpecial Weather StatementLBFHayes49 min
Jul 5, 12:40 AM MDTSevere Thunderstorm WarningLBFCuster, Hayes, Hooker, Lincoln, Logan, McPherson and 1 more65 min
Jul 5, 12:48 AM MDTAreal Flood AdvisoryLBFHayes, Lincoln3 hr
Jul 5, 1:02 AM MDTAreal Flood AdvisoryLBFCherry, Sheridan4 hr
Jul 5, 1:08 AM MDTSpecial Weather StatementLBFSheridan37 min
Jul 5, 1:26 AM MDTSpecial Weather StatementLBFBlaine, Custer, Loup, Thomas49 min
Jul 5, 1:35 AM MDTFlash Flood WarningLBFCherry, Sheridan3 hr
Jul 5, 1:39 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Garfield, Holt and 3 more51 min
Jul 5, 1:44 AM MDTSevere Thunderstorm WarningLBFCuster, Frontier, Hayes, Lincoln, Loup46 min
Jul 5, 1:52 AM MDTAreal Flood AdvisoryLBFHayes2 hr
Jul 5, 2:36 AM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Cherry, Garfield, Holt, Keya Paha and 2 more54 min
Jul 5, 2:44 AM MDTAreal Flood AdvisoryLBFCuster, Lincoln3 hr
Jul 5, 2:46 AM MDTSpecial Weather StatementLBFCuster59 min
Jul 5, 3:07 AM MDTAreal Flood AdvisoryLBFGarfield, Holt, Loup, Rock3 hr
Jul 5, 3:29 AM MDTAreal Flood AdvisoryLBFBoyd, Keya Paha3 hr
Jul 5, 3:33 AM MDTSpecial Weather StatementLBFGarfield, Holt, Loup, Rock42 min
Jul 5, 3:42 AM MDTSpecial Weather StatementLBFCuster48 min
Jul 5, 8:14 AM MDTSpecial Weather StatementLBFFrontier46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.